A derivative-free descent method in set optimization

Journal article
(Original article)


Publication Details

Author(s): Jahn J
Journal: Computational Optimization and Applications
Publisher: Springer Verlag (Germany)
Publication year: 2015
Volume: 60
Pages range: 393 - 411
ISSN: 0926-6003


FAU Authors / FAU Editors

Jahn, Johannes Prof. Dr.
Professur für Angewandte Mathematik


How to cite

APA:
Jahn, J. (2015). A derivative-free descent method in set optimization. Computational Optimization and Applications, 60, 393 - 411. https://dx.doi.org/10.1007/s10589-014-9674-8

MLA:
Jahn, Johannes. "A derivative-free descent method in set optimization." Computational Optimization and Applications 60 (2015): 393 - 411.

BibTeX: 

Last updated on 2019-01-08 at 07:23